# SDR AALA20150109016

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 55,651 hours, 7,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT ROW 21 INOPERATIVE.  SECURED CONNECTOR UNDER SEAT EMER FLOOR PROXIMITY LIGHT ROW 21 IAW AMM 33-51-05.  SYS CHECKED NORMAL.
